- COMPARE TO ALAVERT - Our Curist loratadine 10 mg formula uses the same active ingredient in Alavert at the same strength.
- MAXIMUM STRENGTH LORATADINE - Curist Alavert Generic is the strongest loratadine on the market, not even Alavert is stronger.
- NON-DROWSY ALLERGY RELIEF - Active ingredient loratadine is a non-drowsy antihistamine that counteracts your body's allergic response by neutralizing the "histamine" chemicals that cause irritating allergy symptoms, such as sneezing and itching.
- EASY TO SWALLOW TABLETS: Curist provides small, easy-to-swallow tablets and is FDA approved for children 6 years and over.
- 24-HOUR RELIEF FOR ALL ALLERGIES: Curist Loratadine 10 mg provides the same strength as Alavert for relief of indoor, seasonal, & pet allergies
Details: Curist loratadine (10mg), the active ingredient in Alavert, is a non-drowsy antihistamine that counteracts your body's allergic response by neutralizing the "histamine" chemicals that cause irritating allergy symptoms, such as sneezing and itching. Consider taking daily a week or two before symptoms start and continue once a day to provide sustained allergy relief. With Curist, pay half the price for the same-strength active ingredient as Alavert. This is the highest-strength loratadine on the market. Take daily for non-drowsy allergy relief. Take Curist Loratadine 10 mg for relief of common allergy symptoms like - Sneezing - Itchy or runny nose - Itchy, watery eyes - Itchy throat - Does not treat congestion - Does not treat sinus - Ask a doctor if pregnant or breastfeeding - Ask a doctor for children under 6 years.
- Brand: Curist
- Publisher: Curist
- Package Dimensions: 3.7 x 1.8 x 1.7 inches
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.